Alert archive / Tennessee / Flash Flood Warnings in 2024
Flash Flood Warning 21, NWS Morristown, TN
NWS Morristown, TN issued this flash flood warning at Jul 30, 2024, 4:56 PM EDT for Blount County, Loudon County, Monroe County, Tennessee. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 30, 2024, 4:56 PM EDT (20:56 UTC)
- Expired
- Jul 30, 2024, 8:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Blount County, TN, Loudon County, TN, Monroe County, TN
The radar
The Knoxville radar (KMRX), 99 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.9 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1824 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 810 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 5.3
The text
As transmitted.
412
WGUS54 KMRX 302056
FFWMRX
TNC009-105-123-310000-
/O.NEW.KMRX.FF.W.0021.240730T2056Z-240731T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Morristown TN
456 PM EDT Tue Jul 30 2024
The National Weather Service in Morristown has issued a
* Flash Flood Warning for...
West Central Blount County in east Tennessee...
South Central Loudon County in east Tennessee...
North Central Monroe County in east Tennessee...
* Until 800 PM EDT.
* At 456 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts up to 1 inch are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that may experience flash flooding include...
Loudon, Vonore, Greenback, Philadelphia, Fort Loudon State Park,
McGee Carson Peninsula, Tellico Village, Tariffville and Citico
Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3573 8441 3561 8417 3566 8412 3555 8409
3550 8409 3547 8412 3551 8428 3566 8445
3573 8447
FLASH FLOOD...RADAR INDICATED
$$
GC2 follow-up statements
584
WGUS74 KMRX 302225
FFSMRX
Flash Flood Statement
National Weather Service Morristown TN
625 PM EDT Tue Jul 30 2024
TNC009-105-123-310000-
/O.CON.KMRX.FF.W.0021.000000T0000Z-240731T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Blount TN-Loudon TN-Monroe TN-
625 PM EDT Tue Jul 30 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING
FOR WEST CENTRAL BLOUNT, SOUTH CENTRAL LOUDON AND NORTH CENTRAL
MONROE COUNTIES...
At 625 PM EDT, Doppler radar indicated that a generally steady light
rain will fall over the warned area early this evening. Flash
flooding from the earlier thunderstorms continues.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that may experience flash flooding include...
Loudon, Vonore, Greenback, Philadelphia, Fort Loudon State Park,
McGee Carson Peninsula, Tellico Village, Tariffville and Citico
Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3573 8441 3561 8417 3566 8412 3555 8409
3550 8409 3547 8412 3551 8428 3566 8445
3573 8447
FLASH FLOOD...RADAR INDICATED
$$
GC030
WGUS74 KMRX 302354
FFSMRX
Flash Flood Statement
National Weather Service Morristown TN
754 PM EDT Tue Jul 30 2024
TNC009-105-123-310004-
/O.EXP.KMRX.FF.W.0021.000000T0000Z-240731T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Blount TN-Loudon TN-Monroe TN-
754 PM EDT Tue Jul 30 2024
...FLASH FLOOD WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING FOR WEST
CENTRAL BLOUNT, SOUTH CENTRAL LOUDON AND NORTH CENTRAL MONROE
COUNTIES...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
A Flood Watch remains in effect until 500 AM EDT Wednesday for
portions of southwest North Carolina, east Tennessee, and southwest
Virginia.
&&
LAT...LON 3573 8441 3561 8417 3566 8412 3555 8409
3550 8409 3547 8412 3551 8428 3566 8445
3573 8447
$$
GCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this flash flood warning went out at Jul 30, 3:19 PM EDT, 1 hour 37 minutes earlier.
Area forecast discussion, Jul 30, 3:19 PM EDT, 1 hour 37 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
319 PM EDT Tue Jul 30 2024
...New SHORT TERM, LONG TERM...
.SHORT TERM...
(This evening through Wednesday)
Issued at 226 PM EDT Tue Jul 30 2024
1.Another round of showers and storms this afternoon into early
evening, with some severe storms expected. Damaging winds are the
main concern with these storms, although a brief spin-up tornado
can not be ruled out.
2. Very heavy rainfall will also be possible, along with the
threat of flash flooding especially this afternoon into early
tonight.
3. Very hot Wednesday afternoon especially south and central
portions of the valley.
Discussion:
Scattered convection over the area mainly near and south of the
convective boundary left behind from this morning's convective
complex. Another convective complex is tracking southeast from KY
and will sweep across the region this afternoon/early evening. The
atmosphere is primed with 2500+ J/kg of MLCAPE south of the
boundary, and effective bulk shear is generally in excess of 30kt
which is relatively strong for this time of year. Wind damage
continues to be the primary severe threat as the storms move
through, although large hail will also be possible especially with
stronger rotating updrafts. In addition, localized enhancement of
the low level shear mainly near the boundary may be significant
enough for a brief tornado. While the more north/south oriented
portions of the convective line will likely move through quickly,
there is a threat of more prolonged heavy rainfall out ahead of
the main line if redevelopment/training were to occur, as well as
along the southern (more east/west oriented) portion of the line
where the risk of training will be higher. The flood watch will
continue as is for now.
Once this convective complex moves through, the short term
becomes more murky given the overall recent notably poor
performance of the models including the hi-res CAMS and their
continued poor consistency and agreement. If the boundary does not
slide all the way to our south with this complex, some
showers/storms may linger longer over our area near the boundary
before diminishing. In addition, the models generally show some
additional convection later tonight and/or Wednesday and the
atmosphere continues to look primed for additional organized
convection. There continues to be a marginal risk for strong to
severe storms on Wednesday, with damaging winds again the main
threat along with the possibility of localized flooding.
It will also be quite hot Wednesday, with heat index values
likely near or a slightly above 100 across portions of the central
and southern valley in the afternoon.
&&
.LONG TERM...
(Wednesday night through next Tuesday)
Issued at 226 PM EDT Tue Jul 30 2024
Key Messages:
1. Very hot Thursday and Friday.
2. Chances for thunderstorms continue with the highest chances
expected to be during the Friday/Saturday time frame.
Discussion:
Upper ridging and quite a bit of sunshine will bring hot
conditions on Thursday, with heat index values likely ranging from
around 100 to near 105 over much of the central and southern
valley areas Thursday afternoon. Some spots may see a cooling
shower or thunderstorm Thursday, but coverage is expected to be
isolated to scattered. Friday afternoon will also be hot but
shower and thunderstorm coverage is expected to be increasing as
heights begin to fall ahead of an upper trough approaching from
the northwest. Saturday will likely see numerous showers and
storms as this trough moves across.
The upper trough is forecast to shift east by Sunday and heights
will rise for the latter part of the forecast period with upper
ridging re-establishing itself over the region. After a brief dip
to near normal temperatures over the weekend, temperatures will
rise back above normal for late in the period.
&&
.AVIATION...
(18Z TAFS)
Issued at 117 PM EDT Tue Jul 30 2024
Expect showers and thunderstorms around early in the period, with
lower confidence for additional showers/storms late in the period.
Will try to time early convection with tempo thunder groups at
CHA/TYS but thunder chances look lower at TRI so just VCTS and
tempo showers there. Late in the period will just include VCTS
at TYS/TRI. Outside of showers and storms will keep things mainly
VFR, but MVFR fog and/or cigs likely at TRI late tonight.
&&
.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN 74 95 76 97 / 30 30 10 20
Knoxville McGhee Tyson Airport, TN 73 92 74 95 / 30 50 20 30
Oak Ridge, TN 72 92 74 95 / 30 50 20 30
Tri Cities Airport, TN 69 87 71 89 / 30 50 30 40
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Flood Watch through late tonight for Cherokee-Clay.
TN...Flood Watch through late tonight for Anderson-Bledsoe-Blount
Smoky Mountains-Bradley-Campbell-Claiborne-Cocke Smoky
Mountains-East Polk-Grainger-Hamblen-Hamilton-Hancock-
Hawkins-Jefferson-Johnson-Knox-Loudon-Marion-McMinn-Meigs-
Morgan-North Sevier-Northwest Blount-Northwest Carter-
Northwest Cocke-Northwest Greene-Northwest Monroe-Rhea-
Roane-Scott TN-Sequatchie-Sevier Smoky Mountains-Southeast
Carter-Southeast Greene-Southeast Monroe-Sullivan-Unicoi-
Union-Washington TN-West Polk.
VA...Flood Watch through late tonight for Lee-Russell-Scott VA-
Washington VA-Wise.
&&
SHORT TERM...
AVIATION...Hazardous weather outlook, Jul 30, 3:28 PM EDT, 1 hour 28 minutes before
Hazardous Weather Outlook National Weather Service Morristown TN 328 PM EDT Tue Jul 30 2024 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-311930- Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen- Northwest Cocke-Cocke Smoky Mountains-Northwest Greene- Southeast Greene-Washington TN-Unicoi-Northwest Carter- Southeast Carter-Roane-Loudon-Knox-Jefferson-Northwest Blount- Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains- Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe- Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee- Wise-Scott VA-Russell-Washington VA- 328 PM EDT Tue Jul 30 2024 /228 PM CDT Tue Jul 30 2024/ This Hazardous Weather Outlook is for portions of southwest North Carolina...east Tennessee and southwest Virginia. .DAY ONE...This Afternoon and Tonight Additional showers and thunderstorms can be expected this afternoon into tonight. Some of the storms will likely be severe with damaging winds as the main concern, mainly this afternoon into early evening. There is also a low- end threat for a brief, spin- up tornado this afternoon into early evening. Also, recent heavy rainfall followed by multiple rounds of storms has elevated the potential for flooding. A flood watch for flash flooding has been issued until 5 AM EDT Wednesday morning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Wednesday and Thursday afternoons will be hot and humid, with afternoon heat indices near Knoxville and south in the valley potentially exceeding 100F each afternoon into the early evening hours. A few strong to severe storms will also be possible again Wednesday, with damaging winds the main threat, along with the possibility of torrential downpours and localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter reports of flooding and damaging winds are welcome.
In the hours before
Local storm report, Jul 30, 4:19 PM EDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Morristown TN
419 PM EDT Tue Jul 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM Tstm Wnd Dmg 5 E Harriman 35.95N 84.45W
07/30/2024 Roane TN 911 Call Center
Couple trees down.
&&Local storm report, Jul 30, 4:29 PM EDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Morristown TN
429 PM EDT Tue Jul 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM Flash Flood 1 WNW Bearden 35.94N 84.01W
07/30/2024 Knox TN Broadcast Media
Reports of flooding outside of WVLT
Knoxville along Papermill Drive.
0414 PM Flash Flood Bearden 35.93N 84.00W
07/30/2024 Knox TN Trained Spotter
Reported by Trained Spotter. Knoxville in
the Bearden area. Walden Drive and Agnes
Road are covered in running water. Cars have
been passing through them. South Northshore
at Walden Drive and Baun Drive are flooded
as well.
0409 PM Flash Flood 3 NNW Bearden 35.97N 84.02W
07/30/2024 Knox TN Trained Spotter
Severe flooding on McKamey Road at the foot
of the Holiday Hills neighborhood at Saint
Lucia Lane. Water has overflowed the
sidewalks on either side of the road, and
street is difficult to pass.
&&Local storm report, Jul 30, 4:33 PM EDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Morristown TN
433 PM EDT Tue Jul 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM Tstm Wnd Dmg 3 SSE Halls 36.05N 83.92W
07/30/2024 Knox TN Broadcast Media
Several large trees were uprooted and
blocking the road.
&&
NAWLocal storm report, Jul 30, 4:44 PM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Morristown TN
444 PM EDT Tue Jul 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM Tstm Wnd Dmg Caryville 36.32N 84.22W
07/30/2024 Campbell TN 911 Call Center
&&Local storm report, Jul 30, 4:53 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Morristown TN
453 PM EDT Tue Jul 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM Tstm Wnd Dmg Loudon 35.74N 84.36W
07/30/2024 Loudon TN 911 Call Center
Multiple trees down in and around Loudon.
0430 PM Tstm Wnd Dmg Greenback 35.65N 84.18W
07/30/2024 Loudon TN 911 Call Center
Multiple trees down in and around Greenback.
&&Local storm report, Jul 30, 4:56 PM EDT, 0 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Morristown TN
456 PM EDT Tue Jul 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM Tstm Wnd Dmg Caryville 36.32N 84.22W
07/30/2024 Campbell TN 911 Call Center
0430 PM Tstm Wnd Dmg Greenback 35.65N 84.18W
07/30/2024 Loudon TN 911 Call Center
Multiple trees down in and around Greenback.
0420 PM Flash Flood 1 WNW Bearden 35.94N 84.01W
07/30/2024 Knox TN Broadcast Media
Reports of flooding outside of WVLT
Knoxville along Papermill Drive.
0415 PM Tstm Wnd Dmg Loudon 35.74N 84.36W
07/30/2024 Loudon TN 911 Call Center
Multiple trees down in and around Loudon.
0414 PM Flash Flood Bearden 35.93N 84.00W
07/30/2024 Knox TN Trained Spotter
Reported by Trained Spotter. Knoxville in
the Bearden area. Walden Drive and Agnes
Road are covered in running water. Cars have
been passing through them. South Northshore
at Walden Drive and Baun Drive are flooded
as well.
0409 PM Flash Flood 3 NNW Bearden 35.97N 84.02W
07/30/2024 Knox TN Trained Spotter
Severe flooding on McKamey Road at the foot
of the Holiday Hills neighborhood at Saint
Lucia Lane. Water has overflowed the
sidewalks on either side of the road, and
street is difficult to pass.
0401 PM Tstm Wnd Dmg 2 WSW New Market 36.09N 83.58W
07/30/2024 Jefferson TN 911 Call Center
Multiple trees down between New Market and
Strawberry Plains.
0322 PM Tstm Wnd Dmg 3 SSE Halls 36.05N 83.92W
07/30/2024 Knox TN Broadcast Media
Several large trees were uprooted and
blocking the road.
0320 PM Tstm Wnd Dmg Knoxville 35.97N 83.94W
07/30/2024 Knox TN 911 Call Center
Several trees down across the county.
0300 PM Tstm Wnd Dmg 5 E Harriman 35.95N 84.45W
07/30/2024 Roane TN 911 Call Center
Couple trees down.
0730 AM Tstm Wnd Dmg Rogersville 36.41N 83.01W
07/30/2024 Hawkins TN 911 Call Center
Several trees down.
0715 AM Tstm Wnd Dmg Sneedville 36.54N 83.21W
07/30/2024 Hancock TN 911 Call Center
Trees down.
0659 AM Tstm Wnd Dmg 4 E Ewing 36.65N 83.37W
07/30/2024 Lee VA Public
Report from mPING: 1-inch tree limbs broken;
Shingles blown off.
&&The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 3:36 AM EDT | Flood Watch | MRX | Anderson, Bledsoe, Blount, Bradley, Campbell, Carter and 27 more | 4 days |
| Jul 30, 6:23 AM EDT | Special Weather Statement | MRX | Claiborne, Hancock | 67 min |
| Jul 30, 6:42 AM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Hancock | 63 min |
| Jul 30, 7:19 AM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Grainger, Greene, Hamblen, Hancock, Hawkins and 3 more | 56 min |
| Jul 30, 8:05 AM EDT | Special Weather Statement | MRX | Grainger, Greene, Hamblen, Unicoi, Washington | 40 min |
| Jul 30, 8:10 AM EDT | Special Weather Statement | MRX | Carter, Johnson, Sullivan | 50 min |
| Jul 30, 8:36 AM EDT | Special Weather Statement | MRX | Cocke | 39 min |
| Jul 30, 9:30 AM EDT | Special Weather Statement | MRX | Hancock | 45 min |
| Jul 30, 10:10 AM EDT | Areal Flood Advisory | MRX | Claiborne, Hancock, Hawkins | 3 hr |
| Jul 30, 10:14 AM EDT | Special Weather Statement | MRX | Hancock | 46 min |
| Jul 30, 10:35 AM EDT | Severe Thunderstorm Warning | MRX | Hamblen, Hancock, Hawkins | 40 min |
| Jul 30, 11:01 AM EDT | Severe Thunderstorm Warning | MRX | Greene, Hamblen, Hawkins | 44 min |
| Jul 30, 11:44 AM EDT | Severe Thunderstorm Warning | MRX | Greene, Unicoi, Washington | 46 min |
| Jul 30, 11:48 AM EDT | Areal Flood Advisory | MRX | Grainger, Greene, Hamblen, Hancock, Hawkins | 3 hr |
| Jul 30, 12:16 PM EDT | Special Weather Statement | MRX | Greene | 44 min |
| Jul 30, 12:31 PM EDT | Special Weather Statement | MRX | Campbell | 44 min |
| Jul 30, 12:59 PM EDT | Special Weather Statement | MRX | Campbell, Union | 61 min |
| Jul 30, 1:48 PM EDT | Special Weather Statement | MRX | Knox | 57 min |
| Jul 30, 2:23 PM EDT | Special Weather Statement | MRX | Union | 52 min |
| Jul 30, 2:30 PM EDT | Special Weather Statement | MRX | Jefferson | 45 min |
| Jul 30, 2:42 PM EDT | Special Weather Statement | MRX | Roane | 48 min |
| Jul 30, 2:51 PM EDT | Special Weather Statement | MRX | Knox | 54 min |
| Jul 30, 2:54 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Knox, Loudon, Roane | 66 min |
| Jul 30, 3:09 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Blount, Jefferson, Knox, Sevier | 66 min |
| Jul 30, 3:15 PM EDT | Special Weather Statement | MRX | Blount | 45 min |
| Jul 30, 3:23 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Knox, Loudon, Roane | 67 min |
| Jul 30, 3:43 PM EDT | Special Weather Statement | MRX | Scott | 32 min |
| Jul 30, 3:53 PM EDT | Severe Thunderstorm Warning | MRX | Grainger, Hamblen, Jefferson, Knox, Union | 55 min |
| Jul 30, 4:07 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Greene, Jefferson, Sevier | 53 min |
| Jul 30, 4:10 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Jefferson, Knox, Sevier | 19 min |
| Jul 30, 4:11 PM EDT | Flash Flood Warning | MRX | Blount, Knox, Loudon, Roane | 4 hr |
| Jul 30, 4:16 PM EDT | Special Weather Statement | MRX | Scott | 44 min |
| Jul 30, 4:21 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Loudon, Monroe | 54 min |
| Jul 30, 4:22 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Scott | 27 min |
| Jul 30, 4:41 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Grainger, Knox, Union | 34 min |
| Jul 30, 4:44 PM EDT | Severe Thunderstorm Warning | MRX | Campbell, Claiborne, Grainger, Union | 46 min |
| Jul 30, 5:09 PM EDT | Severe Thunderstorm Warning | MRX | Loudon, McMinn, Monroe | 66 min |
| Jul 30, 5:09 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Grainger, Jefferson, Knox, Sevier, Union | 51 min |
| Jul 30, 5:17 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Bradley, Hamilton, McMinn, Meigs, Rhea and 1 more | 43 min |
| Jul 30, 5:20 PM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Grainger, Hamblen, Hawkins, Jefferson | 40 min |
| Jul 30, 5:22 PM EDT | Areal Flood Advisory | MRX | Anderson, Campbell, Grainger, Jefferson, Knox, Scott and 2 more | 3 hr |
| Jul 30, 5:24 PM EDT | Severe Thunderstorm Warning | MRX | McMinn, Meigs, Monroe, Polk, Rhea | 66 min |
| Jul 30, 5:41 PM EDT | Severe Thunderstorm Warning | MRX | McMinn, Monroe, Polk | 64 min |
| Jul 30, 5:45 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, McMinn, Meigs, Polk | 60 min |
| Jul 30, 5:48 PM EDT | Flash Flood Warning | MRX | Blount, McMinn, Monroe | 2 hr |
| Jul 30, 5:49 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Cocke, Greene, Hamblen, Hawkins, Jefferson and 3 more | 23 min |
| Jul 30, 5:49 PM EDT | Severe Thunderstorm Warning | MRX | Hamilton, Marion, Sequatchie | 56 min |
Nearby
Flash Flood Warnings in Tennessee, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.